MAUDE Adverse Event Report: GRIFOLS DIAGNOSTIC SOLUTIONS INC. PROCLEIX ULTRIO ELITE ASSAY; HIV/HCV/HBV DEVICE

GRIFOLS DIAGNOSTIC SOLUTIONS INC. PROCLEIX ULTRIO ELITE ASSAY; HIV/HCV/HBV DEVICE
Catalog Number 303330
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 17jul2025, grifols customer creative testing solutions az (use) reported discrepancy between ue screening and discriminatory testing.Testing was performed in (b)(6) 2025 using master lot, procleix ultrio elite, mn 9051171, ln 708157.Master pool sample (b)(6) tested reactive for ultrio elite.All samples in the pool were nonreactive for ue in idt testing.Idt sample (b)(6) tested reactive for dhbv discriminatory test.Alinity serology results for idt sample (b)(6) were anti-hbc (x2) reactive and hbsag nonreactive.The donation was deferred.Samples were not available for investigational testing at grifols.The testing data is summarized below: ultrio elite sample id (b)(6).S/c0 7.92 reactive idt sample (b)(6) s/c0 0.11 nonreactive.Dhbv dt sample (b)(6) s/c0 14.13 reactive.Serology: alinity (done on (b)(6) 2025) anti-hbc 2x reactive hbsag nonreactive hcv nonreactive hiv nonreactive.No related quality events were found for this lot/batch of product and the product met all release criteria.A previous events search did not indicate a trend for hbv sensitivity issues with ultrio elite ml 708157.The root cause of the nonreactive ultrio elite result is likely low titer hbv.Intermittent reactivity is expected at concentrations at or below the limit of detection of the assay.The serological profile is consistent with occult hbv infection (obi), which is marked by low to undetectable levels of hbv dna.No additional information is expected, and this is the final report.

Brand Name
PROCLEIX ULTRIO ELITE ASSAY
Common Device Name
HIV/HCV/HBV DEVICE
Manufacturer (Section D)
GRIFOLS DIAGNOSTIC SOLUTIONS INC.
4560 horton street
emeryville CA 94608
Manufacturer Contact
sumit khurana
10808 willow court
san diego, CA 92127
8585240293
MDR Report Key22822234
Report Number2032600-2025-00003
Device Sequence Number9784270
Product Code QHO
UDI-Device Identifier00859882007672
UDI-Public00859882007672
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
BL125652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/15/2025
Device Catalogue Number303330
Device Lot Number708157
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown